# SDR SIMA20201222003

- Difficulty date: December 22, 2020
- Submitted: January 18, 2021
- Operation: Air carrier
- Aircraft: N613AE
- Make and model: Emb EMB-145LR
- Aircraft serial: 145081
- Aircraft time: 47,250 hours, 42,986 cycles
- System (JASC): 5322 · Fuselage Internal Mounting Structure
- Part: Shear Tie
- Condition: Corroded
- Location: Cargo Bay
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CARGO DOOR CUTOUT STRUCTURE FR 65 SHEAR CLIP CORRODED.  LEVEL 1 CORROSION.  C/A: PERFORMED A PERMANENT REPAIR ON THE CARGO DOOR CUTOUT STRUCTURE FR 65 LOWER END OF THE SHEAR CLIP, IAW EMB 145 SRM 53-31-04 ITEM 4 FIGURE 212.
